# SDR SWIA20240202118

- Difficulty date: January 18, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 41,199 hours, 27,174 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR HAS A GOUGE IN UPPER MIDDLE DOOR SKIN ON PREVIOUS REPAIR MEASURING W 0.48" L 0.55" D .05". (FILED CLOSED)PERFORMED AFT BAGGAGE DOOR REPAIR IN REFERENCE TO REO 690-52-31-098 REV -- DATED 2024-01-30. REPAIR PERFORMED BY MHI MRT, SEE ATTATCHED STATEMENT OF WORK.  ALSO COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337.
